My husband was diagnosed with PD in 2008 and placed on PD medicine and Restless Leg Syndrome meds. He was into porn, became obsessive with sex & gambling. He constantly was refinancing our house to pay for his gambling, unbeknownst to me, until he used all of the equity and we lost the house. Prior to that, he lost his job due to Parkinson's because he was a liability for the… read more
I have PD and was diagnosed about 14 yrs ago. I love nothing better than siitting at slot machine and hearing the money come out. We don't have casinos in our state axcept for 1 in the Indian reservation. For s short time ,we had something similar to shot machines, As I am retired, I would go every chance I got. My husband and cihildren got very iirrittated with me but I coldn't seem to stop.I was using money fom my checking account through the ATM, got money ftom my savings account and my husband''s savings siccount. He only found out because one of the tellers asked if there as something wrong because I wsa always getting money from his acccount. Needless to say, this came to a halt. I had to have my bank go hhrough my checking account monthly because I wws gettting so many overdraft fees. Not too much later, some government group came through town and shut own all of the game rooms. I still play slot machines on my celll phone but there is no real money involved. I am slowly getting out of fdebt but it has certainly hasn't been easy. I have read in several places that this is a siide effect of several diffferent medicines that are used for PD. I take Rytary, Azilect and Senemet as a booster. This on top of the DBS system that I had placed in my brain about 4 ys ago. Hope your husband makes a turn-around. Let him know how you feel and ask about how he feels. It can be very frusrating for us, too. I am havibg an "off" day today and no one seems to underetand what I'm trying to say. Hpe things get better for you.
Talk to his doctor, a change in meds made our problem ...similar to yours changed our life for better. Hugss🌻
Have you talked to his neurologist about adjusting his meds? It may take some trial-and-error, but that may be all it takes!